# SDR DALA1137205534

- Difficulty date: May 29, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N534US
- Make and model: Boeing 757251
- Aircraft serial: 24265
- Aircraft time: 71,663 hours, 29,221 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Boot
- Condition: Blown
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AT FL330 GOT CABIN ALT WARNING AND CABIN AUTO INOP CAUTION.  DECLARED AN EMERGENCY AND DESCENDED TO 10,000'.  CABIN PRESSURE REACHED 11,000'.  MASKS DID NOT DEPLOY.  FLT RETURNEDTO ATL AND LANDED WITHOUT INCIDENT.  REPLACED BLOWN BOOT IN  RIGHT ECS BAY, OUTFLOW VALVE ACTUATOR ASSEMBLY, AND BOTH    CABIN PRESSURE CONTROLLERS.
